# SDR ABXA010282

- Difficulty date: April 18, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 58,055 hours, 25,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 58956951
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR FLAP CABLE GUIDE WHEEL HAD CORROSION AFT OF STATION 902 FITTING LEFT MAIN LANDING GEAR WHEEL WELL.  REPLACED FLAP BUS CABLE BRACKET IAW DC-8 MM 27-50-00 AND 20-17-00.
